Article citationsMore >>

Hoggatt, V.E, “Fibonacci and Lucas Numbers,” A publication of the Fibonacci Association. University of Santa Clara, Santa Clara. Houghton Mifflin Company, 1969.

has been cited by the following article:

Article

Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials

1LMAM Laboratory and Department of Mathematic, University Center of Mila, Mila, Algeria

2LMAM Laboratory and Department of Mathematic, Mohamed Seddik Ben Yahia University, Jijel, Algeria

32LMAM Laboratory and Department of Mathematic, Mohamed Seddik Ben Yahia University, Jijel, Algeria


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 3, 98-102
DOI: 10.12691/tjant-6-3-6
Copyright © 2018 Science and Education Publishing

Cite this paper:
Khadidja Boubellouta, Ali Boussayoud, Mohamed Kerada. Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials. Turkish Journal of Analysis and Number Theory. 2018; 6(3):98-102. doi: 10.12691/tjant-6-3-6.

Correspondence to: Khadidja  Boubellouta, LMAM Laboratory and Department of Mathematic, University Center of Mila, Mila, Algeria. Email: boubelouta.khadidja@gmail.com

Abstract

In this paper, we derive new generating functions for the products of k-Fibonacci numbers, k-Pell numbers, k-Jacobsthal numbers and the Chebychev polynomials of the second kind by making use of useful properties of the symmetric functions.

Keywords